# SDR 95FDEA00074

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1510190
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CORRODED FASTENERS RBL 40, BS 320, WL 208 UNDERSIDE OF BEAM AND CHORD.  ALSO, FOUND FLOOR SUPPORT CORRODED.  REMOVED, FABRICATED AND INSTALLED NEW SUPPORT PER BOEING DRAWING 65-26173, FEDEX SRM 51-10-02, 51-30-2 AND MM 51-20-21.
